# SDR 20010228CW007

- Difficulty date: December 27, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N713TA
- Make and model: Beech B200
- Aircraft serial: BB1610
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 00027H8461
- Condition: Cracked
- Location: Cockpit
- Part time: 3 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT SIDE WINDSHIELD WAS INSTALLED AT MAINT FACILITY.  AC COMPLETED 1 FLIGHT WHEN OUTER PLY OF WINDSHIELD CRACKED.  AC LANDED AT MAIN FACILITY FOR REPLACEMENT OF WINDSHIELD.INSTALLATION IS ACCOMPLISHED USING STRESS FREE KITS AND PROCEDURES.  QUESTIONS CONCERING INTEGRITY OF WINDSHIELD ASSEMBLY.
